# SDR SWAA2022022200753

- Difficulty date: August 2, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT STA 325; RBL 10; WL 208. (MARKED) / REPLACED FLOOR SUPPORT STA 325; RBL 10; WL 208 IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 DWG 141A5400 57449U 15AUG18
